Late Menstruation After Changing Birth Control Pills?

Illustration of Late Menstruation After Changing Birth Control Pills?
Illustration: Late Menstruation After Changing Birth Control Pills? cdn-prod.medicalnewstoday.com

Hello, introduce me Early .. r nDok, I want to ask .. r nI use contraception in the form of birth control pills, I used to take trinodiol pills, then on the advice of my sister I changed the diane pills which only 21 days after the diane pills ran out I immediately continued trinodiol again without pause, but now it’s the 27th and my menstrual cycle should be on the 15s, so it’s almost 2 weeks late. And now I only feel the symptoms of menstruation like body aches, abdominal pain, and back pain and it has been 1 week. Is it because changing birth control pills without a break has an effect on my menstrual cycle? thanks.

1 Answer:

Hello Dini,

Birth control pills are a method of contraception where you take a pill containing the hormones estrogen and progestin every day so that it provides protection from pregnancy. There are several types of birth control pills, some of which are 21 or 28. In the 28 pill packages of birth control pills, 7 of them are placebo pills or empty pills to provide an opportunity for menstruation.

If using 21 pills, after they run out of 21 pills it is necessary to give a 7 day pause in order to be able to menstruate and then continue with a new package of 21 pills. So if you previously took 21 pills of birth control then immediately continued with the new package, late menstruation could be caused by this. Try to use only 1 type of birth control pill regularly so that the menstrual cycle can also be maintained or you can choose another contraceptive method which of course has its own advantages and disadvantages that are tailored to your needs.

May be useful,

dr. Adhi P.

: by

Related Question

Cough Up To 3 Weeks At 17 Weeks Of Pregnancy.?

Cough Up To 3 Weeks At 17 Weeks Of Pregnancy.?

(1 year ago)

Assalamualikum doctor. I am a pregnant woman aged 17 weeks, on the 14th week I cough. It feels sore in my chest like a burning sensation, because I am not brave to take any medicin...

(1 year ago)

...

Regarding The Problem Of Kidney Disorders?

Regarding The Problem Of Kidney Disorders?

(9 months ago)

the mechanism by which an adrenal crisis results in a loss of appetite....

Leave a Reply

Your email address will not be published. Required fields are marked *